# SDR CA970421070

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Generator
- Part time: 445 hours
- Component: Learsiegler, 23079001
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD INTERMITTENT GENERATOR IN FLIGHT. GENERATOR REPLACED DUE TO BAD BEARINGS.
